# SDR F3LA2022051700037

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N382FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10565
- Aircraft time: 2,912 hours, 1,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: REFERENCE LP 186655 ITEM 1. AFTER SECOND ENGINE START DURING SINGLE ENGINE TAXI, WHEN APU BLEED DESELECTED IMMEDIATE SMELL NOTED IN COCKPIT AND CABIN VISIBLE SMOKE IN COCKPIT AND CABIN, IMMEDIATE RETURN TO GATE.
CORRECTIVE ACTION: PERFORMED TS PER TSM 05-50-00-810-831-A. NO SMOKE OR SMELL DETECTED IN THE CABIN OR FLIGHT DECK. PERFORMED GVI OF ENG #2 NO DEFECTS FOUND.
